uu.seUppsala University Publications
Change search
Link to record
Permanent link

Direct link
BETA
Gustafsson, Bertil
Publications (10 of 82) Show all publications
Gustafsson, B. (2015). Diffusion equation: Computation. In: Engquist, Björn (Ed.), Encyclopedia of Applied and Computational Mathematics: (pp. 353-356). Springer
Open this publication in new window or tab >>Diffusion equation: Computation
2015 (English)In: Encyclopedia of Applied and Computational Mathematics / [ed] Engquist, Björn, Springer, 2015, p. 353-356Chapter in book (Refereed)
Place, publisher, year, edition, pages
Springer, 2015
National Category
Computational Mathematics
Identifiers
urn:nbn:se:uu:diva-267784 (URN)10.1007/978-3-540-70529-1_382 (DOI)978-3-540-70528-4 (ISBN)
Available from: 2015-11-21 Created: 2015-11-26 Last updated: 2015-11-26Bibliographically approved
Gustafsson, B., Kreiss, H.-O. & Oliger, J. (2013). Time-Dependent Problems and Difference Methods (2ed.). Hoboken, NJ: John Wiley & Sons
Open this publication in new window or tab >>Time-Dependent Problems and Difference Methods
2013 (English)Book (Refereed)
Place, publisher, year, edition, pages
Hoboken, NJ: John Wiley & Sons, 2013 Edition: 2
National Category
Computational Mathematics
Identifiers
urn:nbn:se:uu:diva-205728 (URN)10.1002/9781118548448 (DOI)978-0-470-90056-7 (ISBN)
Available from: 2013-09-06 Created: 2013-08-22 Last updated: 2014-05-16Bibliographically approved
Gustafsson, B. (2011). Fundamentals of Scientific Computing. Berlin: Springer-Verlag
Open this publication in new window or tab >>Fundamentals of Scientific Computing
2011 (English)Book (Other academic)
Place, publisher, year, edition, pages
Berlin: Springer-Verlag, 2011
Series
Texts in Computational Science and Engineering, ISSN 1611-0994 ; 8
National Category
Computational Mathematics
Identifiers
urn:nbn:se:uu:diva-158532 (URN)10.1007/978-3-642-19495-5 (DOI)978-3-642-19494-8 (ISBN)
Available from: 2011-06-11 Created: 2011-09-09 Last updated: 2011-10-25Bibliographically approved
Gustafsson, B. (2011). The work of David Gottlieb: a success story. Communications in Computational Physics, 9, 481-496
Open this publication in new window or tab >>The work of David Gottlieb: a success story
2011 (English)In: Communications in Computational Physics, ISSN 1815-2406, E-ISSN 1991-7120, Vol. 9, p. 481-496Article, review/survey (Refereed) Published
National Category
Computational Mathematics
Identifiers
urn:nbn:se:uu:diva-131199 (URN)10.4208/cicp.010110.010310s (DOI)000289958900002 ()
Available from: 2010-09-17 Created: 2010-09-27 Last updated: 2017-12-12Bibliographically approved
Gustafsson, B. (2008). High Order Difference Methods for Time Dependent PDE. Berlin: Springer-Verlag
Open this publication in new window or tab >>High Order Difference Methods for Time Dependent PDE
2008 (English)Book (Refereed)
Place, publisher, year, edition, pages
Berlin: Springer-Verlag, 2008
Series
Springer Series in Computational Mathematics, ISSN 0179-3632 ; 38
National Category
Computational Mathematics
Identifiers
urn:nbn:se:uu:diva-12257 (URN)10.1007/978-3-540-74993-6 (DOI)978-3-540-74992-9 (ISBN)
Available from: 2007-12-07 Created: 2007-12-07 Last updated: 2011-10-25Bibliographically approved
Larsson, J. & Gustafsson, B. (2008). Stability criteria for hybrid difference methods. Journal of Computational Physics, 227, 2886-2898
Open this publication in new window or tab >>Stability criteria for hybrid difference methods
2008 (English)In: Journal of Computational Physics, ISSN 0021-9991, E-ISSN 1090-2716, Vol. 227, p. 2886-2898Article in journal (Refereed) Published
National Category
Computational Mathematics
Identifiers
urn:nbn:se:uu:diva-12256 (URN)10.1016/j.jcp.2007.11.025 (DOI)000253598700008 ()
Available from: 2008-01-30 Created: 2008-01-30 Last updated: 2017-12-11Bibliographically approved
Tornberg, A.-K., Engquist, B., Gustafsson, B. & Wahlund, P. (2006). A new type of boundary treatment for wave propagation. BIT Numerical Mathematics, 46, S145-S170
Open this publication in new window or tab >>A new type of boundary treatment for wave propagation
2006 (English)In: BIT Numerical Mathematics, ISSN 0006-3835, E-ISSN 1572-9125, Vol. 46, p. S145-S170Article in journal (Refereed) Published
Keywords
wave propagation, staggered grid, modified coefficients, irregular boundary
National Category
Computational Mathematics
Identifiers
urn:nbn:se:uu:diva-82124 (URN)10.1007/s10543-006-0088-6 (DOI)000243196000011 ()
Available from: 2007-09-28 Created: 2007-09-28 Last updated: 2017-12-14Bibliographically approved
Wahlund, P. & Gustafsson, B. (2006). High-order difference methods for waves in discontinuous media. Journal of Computational and Applied Mathematics, 192, 142-147
Open this publication in new window or tab >>High-order difference methods for waves in discontinuous media
2006 (English)In: Journal of Computational and Applied Mathematics, ISSN 0377-0427, E-ISSN 1879-1778, Vol. 192, p. 142-147Article in journal (Refereed) Published
National Category
Computational Mathematics Computer Sciences
Identifiers
urn:nbn:se:uu:diva-80183 (URN)10.1016/j.cam.2005.04.052 (DOI)000237583800014 ()
Available from: 2006-10-28 Created: 2006-10-28 Last updated: 2018-01-13Bibliographically approved
Gustafsson, B. & Khalighi, Y. (2006). The shifted box scheme for scalar transport problems. Journal of Scientific Computing, 28, 319-335
Open this publication in new window or tab >>The shifted box scheme for scalar transport problems
2006 (English)In: Journal of Scientific Computing, ISSN 0885-7474, E-ISSN 1573-7691, Vol. 28, p. 319-335Article in journal (Refereed) Published
National Category
Computational Mathematics
Identifiers
urn:nbn:se:uu:diva-81927 (URN)10.1007/s10915-006-9079-7 (DOI)000240106000011 ()
Available from: 2006-09-04 Created: 2006-09-04 Last updated: 2017-12-14Bibliographically approved
Brüger, A., Gustafsson, B., Lötstedt, P. & Nilsson, J. (2005). High order accurate solution of the incompressible Navier-Stokes equations. Journal of Computational Physics, 203, 49-71
Open this publication in new window or tab >>High order accurate solution of the incompressible Navier-Stokes equations
2005 (English)In: Journal of Computational Physics, ISSN 0021-9991, E-ISSN 1090-2716, Vol. 203, p. 49-71Article in journal (Refereed) Published
National Category
Computational Mathematics Computer Sciences
Identifiers
urn:nbn:se:uu:diva-71155 (URN)10.1016/j.jcp.2004.08.019 (DOI)
Available from: 2007-01-26 Created: 2007-01-26 Last updated: 2018-01-10Bibliographically approved
Organisations

Search in DiVA

Show all publications